# SDR CALA9800737

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AS AIRCRAFT LEVELING AT FL 350 THE POWER REDUCTION CAUSED HEAVY COMPRESSOR STALLS IN THE NUMBER ONE ENGINE.  LARGE FLUCTUATION IN N1, EGT, N2, AND FUEL FLOW.  RAN NR 1 ENGINE PER MM 71-00-87 TO TAKEOFF POWER FOR THREE MINUTES, REDUCED POWER.  NO STALLS NOTICED.  CHECKED BLEED SCHEDULE.  TESTS PERFORMED SEVERAL TIMES WITHOUT FAULTS.
